MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT PPM

BRAEMAR MANUFACTURING, LLC C6 MCOT PPM
Model Number 02-01894
Medical Device Problem Codes Moisture Damage (1405); Smoking (1585)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 09/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
The patient reported that the monitor was damaged due to a smoking charging cord.The patient reacted and threw water on the smoking charging code.The monitor no longer functions due to the water and charging port is damaged.The patient reported that she received a small brun.The patient did not require medical attention.The devcie was returned.
 
Additional Manufacturer Narrative
It was reported that the monitor was damaged due to a smoking charging cord.The monitor no longer functioned.The monitor and the charging cord was returned for investigation.Engineering evaluation was able to confirm the reported complaint of "monitor damaged due to a smoking cord".The most likely root cause of the reported event is the due to an electrical fault within usb-a/usb-c charging cord.The component failure is further being investigated by philip's am&d.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
C6 MCOT PPM
Common Device Name
C6 MCOT PPM
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key17885899
Report Number2133409-2023-00060
Device Sequence Number17867754
Product Code DSI
UDI-Device IdentifierB146C6M70
UDI-Public+B146C6M70
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01894
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by Manufacturer01/31/2024
07/08/2024
Initial Report FDA Received Date10/06/2023
Supplement Report FDA Received Date02/19/2024
07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale